Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Theoretical Foundation for the Gravity Equation

James E. Anderson
The American Economic Review
Vol. 69, No. 1 (Mar., 1979), pp. 106-116
Stable URL: http://www.jstor.org/stable/1802501
Page Count: 11
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
A Theoretical Foundation for the Gravity Equation
Preview not available

Page Thumbnails

  • Thumbnail: Page 
106
    106
  • Thumbnail: Page 
107
    107
  • Thumbnail: Page 
108
    108
  • Thumbnail: Page 
109
    109
  • Thumbnail: Page 
110
    110
  • Thumbnail: Page 
111
    111
  • Thumbnail: Page 
112
    112
  • Thumbnail: Page 
113
    113
  • Thumbnail: Page 
114
    114
  • Thumbnail: Page 
115
    115
  • Thumbnail: Page 
116
    116